Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of Hilbert's Nullstellensatz


Author: S. A. Amitsur
Journal: Proc. Amer. Math. Soc. 8 (1957), 649-656
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087644-9
MathSciNet review: 0087644
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, The identities of $ PI$-rings, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 27-34. MR 0052397 (14:613b)
  • [2] -, Algebras over infinite fields, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 35-48. MR 0075933 (17:822b)
  • [3] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 0025451 (10:7a)
  • [4] W. Krull, Jacobsonsches Radical und Hilbertscher Nullstellensatz, International Congress of Mathematicians, Cambridge, 1950, Conference in Algebra, pp. 56-64. MR 0045097 (13:526c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087644-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society